# SDR SWAA2024112554366

- Difficulty date: October 28, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 72,351 hours, 38,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL FUSELAGE SKIN UNDER VERTICAL STAB BS1016 - BS1033 LBL12 TO RBL12 WL308. MARKED<[01] COMPLETED CARD;[02] ACCOMPLISHED PER EA 24-153-03047-;[03] VERIFIED CORRECTIVE ACTION
